MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN

A.I.D.D LONGFORD ARCHITECT PROLACTIN
Catalog Number 07K76-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed results while using architect prolactin reagents.The following data was provided: sid (b)(6) (using lot 91424ui00) initial 25.33 ng/ml, repeat 24.44 ng/ml.Test using previous lot (89425ui00) was higher, sid (b)(6) 40.48 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Investigation of the customer issue included a review of compliant text, a search for similar complaints, a review of field data, a review of instrument logs, a review of historical data, a review of product quality history, and statistical process control analysis.No adverse trend, non-statistical trends, non-conformities, potential non-conformities, or deviations were identified for the customer's issue.Labeling was reviewed and found to be adequate.Field data did not identify any issue related to overall performance and found no systemic issues.Field data indicated that median patient result for the likely cause lot is within established limits.Review of the instrument logs did not identify any sample integrity issues.Testing was performed using in-house retained kits and the testing met all specifications.Review of statistical process control analysis did not identify any issues for the reporting lot.Based on all available information no product deficiency was identified.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8200511
Report Number3005094123-2018-00280
Device Sequence Number1699142
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2019
Device Catalogue Number07K76-35
Device Lot Number91424UI00
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCH I2000SR LN 03M74-02.; ARCHITECT I2000SR LN 03M74-02.; ARCHITECT PROLACTIN LN 7K76-30 LN 89425UI00.; LN 7K76-30 LN 89425UI00.; SN ISR53565, ARCH PROLACTIN.; SN ISR53565.; ARCH I2000SR LN 03M74-02; LN 7K76-30 LN 89425UI00; SN (B)(4), ARCH PROLACTIN